Mathematics: Page 101: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 33 | Views: 783

Mathematics, India, Volume 12 Issue 7, July 2023

Pages: 758 - 761

On Convexity of Fuzzy Sets and Fuzzy Relations

Trupti Mohite

Downloads: 33 | Views: 1060

Mathematics, Philippines, Volume 13 Issue 12, December 2024

Pages: 61 - 71

Exploring the Properties and Classifications of Heron Triangles in Mathematics

Liza N. Bordios

Downloads: 33 | Views: 783

Mathematics, India, Volume 14 Issue 7, July 2025

Pages: 1789 - 1794

A Survey Review Report on the Math Mindset: Attitudes and Approaches to Learning Mathematics

Akshit Kumar | Dr. Manu Gupta

Downloads: 32 | Views: 1308

Mathematics and Informatics, Bangladesh, Volume 11 Issue 4, April 2022

Pages: 472 - 478

The Collatz Conjecture: A Case Study in Mathematical Problem Solving

Maher Ali Rusho

Downloads: 32 | Views: 1052

Mathematics, India, Volume 11 Issue 11, November 2022

Pages: 1021 - 1026

Complete Intuitionistic Fuzzy Graphs

S. Vijayalakshmi | S. Geetha | S. Sahaya Arockia Selvi

Downloads: 32 | Views: 984

Mathematics, Philippines, Volume 12 Issue 3, March 2023

Pages: 487 - 491

Performance of Freshmen Students in Mathematics in the Modern World

Aldin D. Labo

Downloads: 32 | Views: 1001

Mathematics, India, Volume 12 Issue 10, October 2023

Pages: 722 - 737

Dispersion of a Chemically Reacting Solute in a Three - Dimensional Newtonian Fluid Flow Through a Darcy - Brinkman Porous Medium

Srihari M Subodha | S Manjunath | N P Chandrashekara

Downloads: 32 | Views: 705

Mathematics, Israel, Volume 14 Issue 2, February 2025

Pages: 1285 - 1342

Breaking Science

Alexander Bilenko

Downloads: 32 | Views: 749

Mathematics, India, Volume 14 Issue 6, June 2025

Pages: 510 - 514

The Rise of Python in Mathematical Computing: A Comparative Analysis with Mathematica

Renuka S. Namwad | Dr. H. S. Tomar

Downloads: 31 | Views: 1136

Mathematics, Uganda, Volume 10 Issue 8, August 2021

Pages: 538 - 547

Riemann Hypothesis and the Distribution of Prime Numbers

Adriko Bosco

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.